# SDR 2002UALA01130

- Difficulty date: July 7, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 28,485 hours, 17,955 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT FORWARD CREASE BEAM CORRODED AND CRACKED IN RADIUS AT STA 294.5, RBL 54, WL 208.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM INBOARD ANGLE.
